# SDR USAA980093

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .75 INCH CRACK STATION 616 FRAME INBOARD CHORD RBL 62.5, WL 202 FRAME. FABRICATED AND INSTALLED DOUBLER, REPAIRED PER EA 43551.  (M)
